# SDR DALA1303610684

- Difficulty date: January 3, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1540 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE STA 1540 AT STR 14L FRAME HAS SURFACE CORROSION.  ACCOMPLISHED ERA 508331-14, REV A.
